RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1966, Volume 15, Pages 346–382 (Mi mmo174)  

This article is cited in 13 scientific papers (total in 13 papers)

Elliptic and parabolic problems on manifolds with a boundary consisting of components of different dimension

B. Yu. Sternin


Full text: PDF file (5480 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
MSC: 35.43
Received: 21.05.1965

Citation: B. Yu. Sternin, “Elliptic and parabolic problems on manifolds with a boundary consisting of components of different dimension”, Tr. Mosk. Mat. Obs., 15, MSU, M., 1966, 346–382

Citation in format AMSBIB
\Bibitem{Ste66}
\by B.~Yu.~Sternin
\paper Elliptic and parabolic problems on manifolds with a~boundary consisting of components of different dimension
\serial Tr. Mosk. Mat. Obs.
\yr 1966
\vol 15
\pages 346--382
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=211065}
\zmath{https://zbmath.org/?q=an:0161.08504}


Linking options:
  • http://mi.mathnet.ru/eng/mmo174
  • http://mi.mathnet.ru/eng/mmo/v15/p346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Shatalov, “Asimptotika pri $t\to 0$ funktsii Grina zadachi Koshi dlya parabolicheskoi zadachi Soboleva”, UMN, 29:3(177) (1974), 234–234  mathnet  zmath
    2. V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii, “Asymptotics of solutions of the Dirichlet problem in a domain with a truncated thin tube”, Math. USSR-Sb., 44:2 (1983), 167–194  mathnet  crossref  mathscinet  zmath
    3. B. S. Pavlov, “The theory of extensions and explicitly-soluble models”, Russian Math. Surveys, 42:6 (1987), 127–168  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. B. S. Pavlov, “Boundary conditions on thin manifolds and the semiboundedness of the three-particle Schrödinger operator with pointwise potential”, Math. USSR-Sb., 64:1 (1989), 161–175  mathnet  crossref  mathscinet  zmath
    5. B. Yu. Sternin, V. E. Shatalov, “Relative elliptic theory and the Sobolev problem”, Sb. Math., 187:11 (1996), 1691–1720  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. A. Nazarov, “The Operator of a Boundary Value Problem With Chaplygin–Zhukovskii–Kutta Type Conditions on an Edge of the Boundary Has the Fredholm Property”, Funct. Anal. Appl., 31:3 (1997), 183–192  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. S. A. Nazarov, “The polynomial property of self-adjoint elliptic boundary-value problems and an algebraic description of their attributes”, Russian Math. Surveys, 54:5 (1999), 947–1014  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. Savin A.Yu., Sternin B.Yu., “Ob indekse ellipticheskikh translyatorov”, Doklady akademii nauk, 436:4 (2011), 443–447  elib
    9. Nicolae Jitaraşu, “On asymptotic representation of singular solutions of the model elliptic equation near boundary and formulation of singular boundary conditions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 81–89  mathnet  mathscinet  zmath
    10. Savin A.Yu., Sternin B.Yu., “Ellipticheskie translyatory na mnogoobraziyakh s tochechnymi osobennostyami”, Differentsialnye uravneniya, 48:12 (2012), 1612–1612  elib
    11. Yu. A. Kordyukov, V. A. Pavlenko, “Singular integral operators on a manifold with a distinguished submanifold”, Ufa Math. J., 6:3 (2014), 35–68  mathnet  crossref  elib
    12. A. Yu. Savin, B. Yu. Sternin, “O sledakh operatorov, assotsiirovannykh s deistviyami kompaktnykh grupp Li”, Fundament. i prikl. matem., 21:5 (2016), 199–217  mathnet
    13. P. A. Sipailo, “On Traces of Fourier Integral Operators on Submanifolds”, Math. Notes, 104:4 (2018), 559–571  mathnet  crossref  crossref  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:108
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018